# SDR DALA2024010300097

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,940 hours, 16,494 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 1R DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: FOUND CONNECTOR UNATTACHED. RESECURED, OPS NML B767-300 AMM 52- 73. (5036464)
